|Reyataz, Xanax dangerous combination?
Nov 20, 2003
Dear Dr. Henry: I am supposed to start taking Reyataz. I also already take Xanax I have been dependant on Xanax for several years for painc and depersonalization sometimes 5 mg a day. I am tonight reading that Xanax and Reyataz can cause some problems when taken togehter. Can you tell me what the dynamics of this interaction? Is it safe to take the two together? Thank You Beau
| Response from Dr. Henry
Protease inhibitors can potentially increase the levels of Xanax to a dangerous degree. I am aware of several cases of overdose like events when protease inhibitors have been used inadvertently with Xanax. I would urge you to discuss with your psychiatrist (alternative drugs, your HIV doc and a clinical pharmacist). How severe the interaction would be with atazanavir is not known (? worse with ritonavir). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Symptom Of Acute HIV Infection?
- Burning Penis After Getting Head Worried I Have HIV
- Dry Cough After Handjob Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Stinging Pain After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.